MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET WITH HOLDER; BLOOD SPECIMEN COLLECTION DEVICE.

BECTON, DICKINSON & CO., (BD) BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET WITH HOLDER; BLOOD SPECIMEN COLLECTION DEVICE.
Catalog Number 367354
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/16/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(6).Results: a sample from same lot returned for evaluation, actual device not returned.Bd was not able to confirm or duplicate indicated failure.A review of the device history record revealed no irregularities during the manufacture of the reported lot # 4308832.Conclusion: an absolute root cause for this incident cannot be determined as bd was not able to duplicate or confirm the customer¿s indicated failure mode.
 
Event or Problem Description
It was reported that the needle broke from the rest of the bd vacutainer® safety-lok¿ blood collection set with holder 23 gauge 3/4 inch needle length safety needle 12 inch tubing device while inserting into a patient.No serious injury or medical intervention reported.

Brand Name
BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET WITH HOLDER
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE.
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
MDR Report Key7077167
Report Number1024879-2017-00829
Device Sequence Number13678157
Product Code JKA
UDI-Device Identifier00382903673544
UDI-Public382903673544
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K030573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2016
Device Catalogue Number367354
Device Lot Number4308832
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2015
Initial Report FDA Received Date12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;